You certainly have a lot of questions.
Youre medications could possibly be part of the problem, however, neither list lack of concentration as a side effect. I'm Bipolar I and do oftern suffer from lack of concentration, so that may be part of the issue, but I also take an anti-anxiety medication which can cause memory loss and lack of concentration, but those side effects went away after awhile.
You didn't mention how bad your concentration is, but at times I can read a sentence 4-5 times and still not comprehend what I read. It's a frustrating feeling, although I get by very well on other days.
Some schools can provide assistance to disabled students, such as tutoring. You'd have to ask the individual school what they might be able to offer. They usually have a seperate department or at least seperate people to deal with their disabled students.
Regardless of what you choose to do, I wish you luck.